# SDR 98ZZZX3666

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N233AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120031
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 120444540001
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, WINDSHIELD CENTER POST ATTACH SUPPORT FITTINGS ARE INSPECTION IAW ASA EO-120-53-0021.  THE UPPER SUPPORT FITTING WAS FOUND CRACKED ON THE LEFT SUPPORT LEG IN THE RADIUS.  THE CRACK WAS DETECTED BY VISUAL INSPECTION.  CRACK RUNS FROM BACK OF LEG FORWARD .75 INCH.
